MathSciNet Relay Station
MathSciNet bibliographic data
MR1320607 57R45 (20F34 57Q10 57R67 57R70 57R80)
Latour, François Existence de $1$-formes fermées non singulières dans une classe de cohomologie de de Rham. (French) [Existence of nonsingular closed $1$-forms in a de Rham cohomology class] Inst. Hautes Études Sci. Publ. Math. No. 80 (1994), 135–194 (1995).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement